# SDR WTAA960036

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

LAX - LEFT ENGINE TORQUE INDICATION FLUCTUATION AND AIRCRAFT YAW TENDENCY REPORTED DURING CLIMB-OUT.  CREW ACCOMPLISHED IN FLIGHT SHUTDOWN OF LEFT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE AND INDICATING SYSTEM.  DETERMINED PROBLEM TO BE CAUSED BY TORQUE INDICATION SYSTEM MALFUNCTION.  REPLACED TORQUE SIGNAL CONDITIONER AND CLEANED TORQUE RING CANNON PLUG.  ENGINE OPERATION NORMAL DURING GROUND RUN.  (M)
